Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Looking for support, hints
avatar
An_249072 posted:
My spouse has recently been diagnosed with severe acute hepatitis. Still no results back on what kind although based on being vaccinated for A and B 5 months ago and not having risk factors for C we are thinking auto-immune, perhaps related to recent use of Crestor.

She is getting very tired of me researching this constantly and asking questions about her health. I lost my first spouse years ago and so I am very anxious. I am tired of driving her crazy and so I looked for some kind of support group.

The big problem right now is fatigue and a lot of gas after any meal. She is so miserable I wish I knew what to do for her. The problem seems to be mostly in the evenings. We are avoiding fatty foods but it doesn't seem to make a difference for her. She has trouble sleeping every second night or so.

She's been eating yoghurt, cottage cheese (for protein), chicken broth. tofu, rice noodles, dry toast.

We've been to the hospital so many times this week and she's given so many blood samples. We have to go back again this week. She's just sick of thinking about it and I'm not helping any!
Reply
 
avatar
oldtiff47 responded:
PLEASE KEEP TALKING TO HER MD TILL YOU FIND OUT WHAT HEP IT IS.....PERHAPS THEY CAN GIVE HER SOMETHING FOR SLEEP, AND GAS...
COME BACK OFTEN AND LET US KNOW WHAT HEP SHE HAS....

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
 
avatar
GWNorth replied to oldtiff47's response:
Thanks for your reply.

Today finally got news. Not Hep C or B and not auto-immune. Also the bilirubin counts have finally dropped. Her stomach is better.

I am still thinking that Crestor is the culprit as we were both vaccinated for Hep A in late Spring. Hope to know more next week.

I can't tell you how relieved we were to finally get some positive news. It seems the hospital default is just to keep taking blood and not say much. We went in and got a nurse to look up results on the computer.
 
avatar
oldtiff47 replied to GWNorth's response:
IF BY CHANCE SHE HAD A FEW DRINKS AND THEN TOOK TYLENOL OR ANY MED WITH TYLENOL IN IT(TYLENOL IS IN LOTS OF OVER COUNTER AND RX MEDS) THAT COULD EFFECT LIVER LABS FOR SURE....

TIFF
DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


Helpful Tips

Purisis, MILD Rash with severe itching TIPS
I am a Pegasys/Teleprivir patient. End of week one. I went to the hospital because I just could not take it anymore! The itching was out ... More
Was this Helpful?
3 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.